Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 140548, 10 pages
http://dx.doi.org/10.1155/2008/140548
Research Article

On Chung-Teicher Type Strong Law of Large Numbers for 𝜌 -Mixing Random Variables

Department of Applied Mathematics, Lublin University of Technology, Nadbystrzycka 38 D, 20-618 Lublin, Poland

Received 23 December 2007; Revised 5 March 2008; Accepted 20 March 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Anna Kuczmaszewska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [18 citations]

The following is the list of published articles that have cited the current article.

  • Yan-Jiao Meng, and Zheng-Yan Lin, “Strong laws of large numbers for -mixing random variables,” Journal of Mathematical Analysis and Applications, vol. 365, no. 2, pp. 711–717, 2010. View at Publisher · View at Google Scholar
  • Soo Hak Sung, “Complete Convergence for Weighted Sums of ρ∗-Mixing Random Variables,” Discrete Dynamics in Nature and Society, vol. 2010, pp. 1–13, 2010. View at Publisher · View at Google Scholar
  • Aiting Shen, and Shuhe Hu, “A Note on the Strong Law of Large Numbers for Arrays of Rowwise ρ˜-Mixing Random Variables,” Discrete Dynamics in Nature and Society, vol. 2011, pp. 1–9, 2011. View at Publisher · View at Google Scholar
  • Soo Hak Sung, “On the strong convergence for weighted sums of ρ *-mixing random variables,” Statistical Papers, 2012. View at Publisher · View at Google Scholar
  • Xuejun Wang, Xiaoqin Li, Wenzhi Yang, and Shuhe Hu, “On complete convergence for arrays of rowwise weakly dependent random variables,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1916–1920, 2012. View at Publisher · View at Google Scholar
  • Xuejun Wang, Fengxi Xia, Meimei Ge, Shuhe Hu, and Wenzhi Yang, “Complete Consistency of the Estimator of Nonparametric Regression Models Based on -Mixing Sequences,” Abstract and Applied Analysis, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Aiting Shen, Ranchao Wu, Yan Chen, and Yu Zhou, “Complete Convergence of the Maximum Partial Sums for Arrays of Rowwise of AANA Random Variables,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Aiting Shen, Xinghui Wang, and Huayan Zhu, “On Complete Convergence for Weighted Sums of -Mixing Random Variables,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Ranchao Wu, and Aiting Shen, “Strong convergence results for weighted sums of (rho)over-tilde-mixing random variables,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Yan Shen, Xinghui Wang, Aiting Shen, and Ranchao Wu, “Complete convergence for weighted sums of arrays of rowwise. (rho)over-tilde-mixing random variables,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Huai Xu, and Ling Tang, “Strong convergence properties for ψ-mixing random variables,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 360, 2013. View at Publisher · View at Google Scholar
  • Zhiyong Chen, Xuejun Wang, and Shuhe Hu, “Strong laws of large numbers for weighted sums of asymptotically almost negatively associated random variables,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, vol. 109, no. 1, pp. 135–152, 2014. View at Publisher · View at Google Scholar
  • Fazekas, “On a General Approach to the Strong Laws of Large Numbers*,” Journal of Mathematical Sciences (United States), vol. 200, no. 4, pp. 411–423, 2014. View at Publisher · View at Google Scholar
  • Chongfeng Lan, “Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of -Mixing Random Variables,” Journal of Applied Mathematics, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Haiwu Huang, Dingcheng Wang, and Qunying Wu, “Further Study on the Marcinkiewicz Strong Laws for Linear Statistics of rho*-Mixing Sequences of Random Variables,” Communications In Statistics-Theory And Methods, vol. 44, no. 1, pp. 125–134, 2015. View at Publisher · View at Google Scholar
  • Yan-Jiao Meng, “THE Lr convergence and weak laws of large numbers for £-mixing random variables,” ANZIAM Journal, vol. 58, no. 3-4, pp. 455–463, 2017. View at Publisher · View at Google Scholar
  • Qunying Wu, Fengxiang Feng, and Dingcheng Wang, “Complete and complete moment convergence for weighted sums of ρ-mixing random variables,” Journal of Mathematical Inequalities, vol. 12, no. 1, pp. 201–217, 2018. View at Publisher · View at Google Scholar
  • Zhong-zhi Wang, Yun Dong, and Fangqing Ding, “On almost sure convergence for sums of stochastic sequence,” Communications in Statistics - Theory and Methods, pp. 1–16, 2018. View at Publisher · View at Google Scholar